Fractal Dynamical Model of Vehicular Traffic Flow within the Local Fractional Conservation Laws
Long-Fei Wang,
Xiao-Jun Yang,
Dumitru Baleanu,
Carlo Cattani and
Yang Zhao
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We suggest a new model of the scale conservation equation in the mathematical theory of vehicular traffic flow on the fractal network based on the local fractional calculus.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/635760.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/635760.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:635760
DOI: 10.1155/2014/635760
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().